Alert archive / New York / Special Marine Warnings in 2011

Special Marine Warning 21, NWS New York, NY

June 24, 2011

NWS New York, NY issued this special marine warning at Jun 24, 2011, 7:30 PM EDT. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 7:30 PM EDT (23:30 UTC)
Expired
Jun 24, 2011, 8:14 PM EDT
In force
44 min
Issued by
NWS New York, NY
Area
Storm-based polygon

The radar

The Brookhaven radar (KOKX), 83 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WHUS51 KOKX 242330
SMWOKX
ANZ353-355-370-250015-
/O.NEW.KOKX.MA.W.0021.110624T2330Z-110625T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
730 PM EDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM...
  SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM...
  FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM...

* UNTIL 815 PM EDT...

* AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS 11 NM EAST OF
  ENTRANCE TO NEW YORK HARBOR...MOVING EAST AT 20 KT.

* THE THUNDERSTORM WILL BE NEAR...
  BUOY 44025 AROUND 810 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 4019 7359 4021 7360 4035 7368 4050 7312
      4023 7302 4019 7358
TIME...MOT...LOC 2330Z 258DEG 18KT 4032 7345

$$

JM
1 follow-up statement
949 
FZUS71 KOKX 250014
MWSOKX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
814 PM EDT FRI JUN 24 2011

ANZ353-355-370-250022-
/O.CAN.KOKX.MA.W.0021.000000T0000Z-110625T0015Z/
814 PM EDT FRI JUN 24 2011

...SPECIAL MARINE WARNING CANCELLED...

THE AFFECTED AREAS WERE...
WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM...
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM...
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM...
INCLUDING BUOY 44025...

THE THUNDERSTORM HAS WEAKENED WITHIN THE LAST HALF HOUR AND ANY WIND 
GUSTS ARE EXPECTED TO BE UP TO 30 KT.

LAT...LON 4019 7359 4021 7360 4035 7368 4050 7312
      4023 7302 4019 7358
TIME...MOT...LOC 0012Z 258DEG 18KT 4036 7318

$$

JM

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special marine warning went out at Jun 24, 7:29 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 24, 7:29 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
729 PM EDT FRI JUN 24 2011

.SYNOPSIS...
A FRONTAL SYSTEM WILL MOVE THROUGH THE REGION TONIGHT...FOLLOWED
BY A WEAK COLD FRONT ON SATURDAY. HIGH PRESSURE BUILDS INTO THE
REGION FOR SUNDAY AND MONDAY. A WARM FRONT WILL PASS THROUGH THE
REGION TUESDAY...FOLLOWED BY A COLD FRONT WEDNESDAY. HIGH
PRESSURE BUILDS INTO THE REGION LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

2300Z UPDATE...HEAVIEST TSTM ACTIVITY HAS REMAINED SOUTH OF LONG
ISLAND EARLY THIS EVENING....CONSISTENT WITH LAPSE ANALYSIS
THAT INDICATES UNSTABLE AIRMASS IS STILL CONFINED TO THE COASTAL
WATERS. UPDATED FORECAST KEEPS STRONGER TSTMS WITH HEAVY RAIN AND
GUSTY WINDS SOUTH OF LONG ISLAND THIS EVENING. ALSO INCREASED POPS
THIS EVENING TO LIKELY OVER SOUTHERN PORTIONS OF THE FORECAST
AREA...ALTHOUGH MOST OF THE ACTIVITY THIS EVENING IS EXPECTED TO
BE IN THE FORM OF SHOWERS. SOME SHOWERS WITH ISOLATED TSTMS
CONTINUE TO DEVELOP OVER WRN NJ AND ERN PA AHEAD OF THE COLD
FRONT...SO WILL CONTINUE WITH A CHANCE OF TSTMS OVER THE REGION.

SEVERAL ISSUES WITH THE FORECAST GOING THROUGH TONIGHT. WARM
FRONT REMAINS SOUTH OF LONG ISLAND AND IS NOT MAKING ANY HEADWAY
NORTH. THIS HAS KEPT THE CWA IN A STABLE...MOIST ATMOSPHERE AND
ANY THUNDERSTORMS TO THE WEST OF THE REGION HAVE DISSIPATED AS
THEY MOVED INTO THE STABLE MARINE-INFLUENCED AIRMASS.

ALTHOUGH WARM FRONT IS EXPECTED TO REMAIN SOUTH OF LONG
ISLAND...A FAIRLY POTENT SHORTWAVE WILL DIG INTO THE REGION
TONIGHT AS LOW PRES OVER EASTERN ONTARIO TRACKS EAST...PULLING THE
FRONTAL SYSTEM THROUGH THE REGION. LOW PRES DEVELOPS NEAR THE
TRIPLE-POINT...SOMEWHERE OVER THE DELMARVA AREA EARLY THIS EVENING
AND WILL PASS SOUTH OF LONG ISLAND TONIGHT.

CERTAINLY DO NOT WANT TO LOWER POPS OR REMOVE THEM FROM THE FCST.
WILL KEEP LIKELY POPS EAST INTO MUCH OF CT AND WESTERN LONG
ISLAND LATER THIS EVENING. WILL CARRY CHANCE POPS FOR MUCH OF
TONIGHT AS THE AFOREMENTIONED LOW PASSES SOUTH OF LONG ISLAND.

WITH PWATS BETWEEN 1-1.5 INCHES...HEAVY RAIN IS LIKELY...
ESPECIALLY IN CONVECTION. WILL CONTINUE TO CARRY THE FLASH FLOOD
WATCH THROUGH 1 AM...THOUGH IT MAY HAVE TO BE EXTENDED DEPENDING
ON THE TRACK AND STRENGTH OF THE LOW.

WITH A LIGHT EASTERLY FLOW AND NOT MUCH IN THE WAY OF A CHANGING
AIRMASS...AREAS OF FOG WILL RE-DEVELOP TONIGHT.

LOWS TONIGHT WILL GENERALLY REMAIN IN THE 60S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
LOW PRES MOVES INTO EASTERN CT SAT MORNING BEFORE DEPARTING SAT
NIGHT. A COLD FRONT BEHIND THE LOW WILL MOVE THROUGH THE REGION
SAT AFTERNOON...AND WILL CARRY CHANCE POPS FOR ANY CONVECTION THAT
THE FRONT MAY SPARK OFF. PRECIP TAPERS OFF SAT EVENING FROM WEST
TO EAST. HIGH PRES BEGINS TO NOSE ITS WAY INTO THE REGION SUN
NIGHT.

HIGHS ON SAT SHOULD WARM INTO THE LOWER 80S IN AND AROUND
NYC...AND WILL TOP OFF IN THE UPPER 70S ELSEWHERE. LOWS SAT NIGHT
WILL DROP INTO THE UPPER 50S TO LOWER 60S...THOUGH NYC WILL LOWER
INTO THE MID TO UPPER 60S.

THERE IS A MODERATE RISK OF RIP CURRENTS ON SOUTH OCEAN-FACING
BEACHES SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SURFACE HIGH PRESSURE APPROACHES FROM THE GREAT LAKES SUNDAY...WHILE
AN UPPER TROUGH PIVOTS THROUGH THE REGION. FORECAST REMAINS
DRY...WITH SOME SCATTERED AFTERNOON CLOUDS ASSOCIATED WITH THE UPPER
TROUGH. A BRIEF SHOWER MAY OCCUR...BUT PROBABILITY IS TOO LOW TO
INCLUDE SLIGHT CHANCE POPS AT THIS TIME. HIGHS WILL RANGE FROM THE
MID 70S OVER FAR EASTERN CT/LI TO THE LOW 80S OVER THE NYC METRO
AREA.

SOME DISCREPANCY IN MODEL SOLUTIONS SUNDAY NIGHT INTO MONDAY OVER
THE EASTERN CONUS. ECMWF AND NAM ADVERTISE LOW PRESSURE PASSING TO
THE SOUTH OF THE REGION. THE NAM SOLUTION OFFERS A STRONGER AND
MORE NORTHERLY TRACK WITH THE LOW...AND WAS DISREGARDED IN THE
FORECAST. THE GFS/ECMWF SOLUTION KEEPS THE REGION UNDER THE
INFLUENCE OF HIGH PRESSURE. GFS BRINGS THE HIGH OFFSHORE IN THE
AFTERNOON...WHILE THE ECMWF SHOWS SLOWER PROGRESS. EITHER
WAY...DRY WEATHER EXPECTED THROUGH THE DAY. HIGHS SHOULD REACH THE
MID 80S OVER THE NYC METRO AREA...AND SLIGHTLY COOLER ELSEWHERE.

HIGH PRESSURE MOVES OFFSHORE BY MONDAY NIGHT...WHILE LOW PRESSURE
MOVES INTO THE UPPER GREAT LAKES. A WARM FRONT EXTENDING EAST OF
THE LOW CROSS THE REGION FROM SOUTH TO NORTH TUESDAY MORNING. THIS
PLACES THE REGION IN THE WARM SECTOR TUESDAY AFTERNOON...WITH AN
APPROACHING COLD FRONT FROM THE WEST. SLIGHT CHANCE POPS SPREAD
WEST TO EAST ACROSS THE REGION MONDAY NIGHT FOR POSSIBLE
SHOWERS/TSTMS ASSOCIATED WITH THE WARM FRONT...THEN INCREASE TO
CHANCE TUESDAY. SLIGHTLY ABOVE NORMAL TEMPS CONTINUE THROUGH TUESDAY.

COLD FRONT PASSES THROUGH TUESDAY NIGHT. SLIGHT CHANCE TO CHANCE
POPS CONTINUE WEDNESDAY AS UPPER LEVEL TROUGH AND A POSSIBLE
REINFORCING COLD FRONT PASS THROUGH THE REGION. AFTERWARDS HIGH
PRESSURE SLIDES DOWN FROM CANADA AND OVER THE REGION THURSDAY AND
FRIDAY. TEMPS ONLY SLIGHTLY COOLER THURSDAY...THEN WARMER AGAIN
FRIDAY AS WINDS BECOME SOUTHWESTERLY WHEN THE HIGH MOVES OFFSHORE.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
A WARM FRONT OVER CENTRAL NJ LIKELY REMAINS JUST TO OUR SOUTH
THROUGH THE AFTERNOON AND NIGHT.

SE TO E FLOW THIS AFTN...BUT SLIGHT CHANCE OF SE TO S WINDS ACROSS
THE CITY TERMINALS FROM 21-00Z.

SOME UNCERTAINTY REGARDING CIGS...BUT FEEL THEY'LL IMPROVE NO MORE
THAN MVFR BEFORE LOWERING AFTER SUNSET.

T-STORMS POSSIBLE AT ANY GIVEN TIME THROUGH AROUND 00Z...BUT MOST
LIKELY TIME WOULD BE 21-23Z. ADDITIONAL SHOWERS AND THUNDERSTORMS
POSSIBLE DURING THE LATE NIGHT HOURS...BUT WILL LEAVE OUT OF TAFS
FOR NOW WITH LOW CONFIDENCE.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: AMENDMENTS FOR CONVECTION POSSIBLE LATE
THIS AFTERNOON.

KJFK FCSTER COMMENTS: AMENDMENTS FOR CONVECTION POSSIBLE LATE
THIS AFTERNOON.

KLGA FCSTER COMMENTS: AMENDMENTS FOR CONVECTION POSSIBLE LATE
THIS AFTERNOON.

KTEB FCSTER COMMENTS: AMENDMENTS FOR CONVECTION POSSIBLE LATE
THIS AFTERNOON.

KHPN FCSTER COMMENTS: AMENDMENTS FOR CONVECTION POSSIBLE LATE
THIS AFTERNOON.

KISP FCSTER COMMENTS: SLIGHT CHANCE OF A THUNDERSTORM MOVING IN
FROM THE SW AFTER 21Z-22Z...BUT NOT ENOUGH CONFIDENCE TO INCLUDE
CB ATTACHMENT IN TAF.

OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...

SATURDAY...A FRONT REMAINS NEAR THE REGION WITH SCT SHRA/TSRA AT
ANY TIME.
SATURDAY NIGHT...IMPROVING CONDITIONS.
MONDAY...VFR.
TUESDAY...SUB-VFR POSSIBLE IN -SHRA/TSRA.
WEDNESDAY...SUB-VFR POSSIBLE IN -SHRA/TSRA...MAINLY AM.

&&

.MARINE...
DEVELOPING LOW PRES WILL PASS THROUGH THE WATERS TONIGHT...
FOLLOWED BY A COLD FRONT ON SAT. WEAK HIGH PRES BUILDS INTO THE
REGION ON SUN.

EASTERLY WINDS AT 10 KT BECOME LIGHT AND VARIABLE TONIGHT BEFORE
TURNING SOUTHEAST AT 8-12 KT SAT AFTERNOON. WINDS THEN BECOME WEST
TO NORTHWEST BEHIND THE FRONT SAT NIGHT AT 4-8 KT.

WITH LOW PRES PASSING THROUGH THE WATERS TONIGHT...SHOWERS AND
THUNDERSTORMS ARE LIKELY TO CONTINUE...AND THE STRONGEST STORMS WILL BE
CAPABLE OF HEAVY RAIN/SMALL HAIL AND GUSTY WINDS. FOG IS EXPECTED
TO DEVELOP LATE TONIGHT AND WILL DISSIPATE SAT MORNING.

SCT SHOWERS AND THUNDERSTORMS ARE POSSIBLE SAT AFTERNOON.

INCREASED SEAS ON THE OCEAN TO 3-4 FT LATE THIS EVENING BASED ON
BUOY OBSERVATIONS. AFTER THIS EVENING...UNDERCUT WAVEWATCH 4 GUIDANCE BY A
FOOT OR SO AS IT SEEMED A BIT TOO HIGH GIVEN THE PATTERN. SEAS ON
ALL OTHER WATERS WILL BE AROUND A FT.

SUB-SCA CONDITIONS EXPECTED MONDAY. WINDS AND SEAS PICK UP TUESDAY
AHEAD OF AN APPROACHING COLD FRONT. AT THIS POINT...WIND GUSTS
LIKELY WILL NOT EXCEED 20 KT...BUT S-SSW FLOW MAY CAUSE SEAS TO
REACH 5 FT OVER THE OCEAN. SEAS GRADUALLY DIMINISH WEDNESDAY AS
WINDS BECOME W-NW. SUB-SCA CONDITIONS EXPECTED THURSDAY AND FRIDAY.

&&

.HYDROLOGY...
THE FLASH FLOOD WATCH FOR NORTHEAST NEW JERSEY...SOUTHEAST NEW
YORK AND THE LOWER HUDSON VALLEY INCLUDING FAIRFIELD COUNTY WILL
CONTINUE UNTIL 1 AM TONIGHT.

PWATS RANGE FROM 1-1.5"...AND HEAVY RAIN IS POSSIBLE IN
THUNDERSTORMS. STORMS ARE CAPABLE OF PRODUCING HOURLY RAINFALL
RATES OF 1-2 INCHES PER HOUR PLUS.

IF THESE STORMS PASS OVER THE HEADWATERS AND DIRECTLY OVER THE
SMALLER RIVERS AND STREAMS...MODERATE TO MAJOR FLASH FLOODING IS
POSSIBLE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL 1 AM EDT SATURDAY FOR CTZ005-009.
NY...FLASH FLOOD WATCH UNTIL 1 AM EDT SATURDAY FOR NYZ067>075-
     176>179.
NJ...FLASH FLOOD WATCH UNTIL 1 AM EDT SATURDAY FOR NJZ002-004-006-
     103>108.
MARINE...NONE.

&&

SYNOPSIS...MPS
NEAR TERM...MPS/KCS
SHORT TERM...MPS
LONG TERM...KCS
AVIATION...JC
MARINE...MPS/KCS
HYDROLOGY...MPS
Hazardous weather outlook, Jun 24, 3:11 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
311 PM EDT FRI JUN 24 2011

CTZ006>008-010>012-NYZ078>081-251000-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
311 PM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005-009-NJZ002-004-006-103>108-NYZ067>075-176>179-251000-
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
311 PM EDT FRI JUN 24 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-251000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
311 PM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:36 AM EDTAreal Flood AdvisoryOKXRichmond3 hr
Jun 24, 6:50 PM EDTSpecial Marine WarningOKX40 min
Jun 24, 10:51 AM EDTAreal Flood WarningOKXBergen9 hr

Nearby

Special Marine Warnings in New York, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.